# SDR UALA2012101705931

- Difficulty date: October 15, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,785 hours, 22,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING OVERHEAT LIGHTT ON AND OFF.  REPLACED EQUIP COOLING FILTER.
